# SDR R61A2019102821164

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 30,018 hours, 23,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 1-2
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: DAMAGE TO FUSELAGE SKIN FWD OF FPB BETWEEN STGRS 22R AND 24R. CUT OUT SKIN DAMAGE BETWEEN FRAME 1 AND 2, STGR 22R AND 24R. INSTALLED FILLER AND DOUBLER, RESTORED TOPCOAT.
